# SDR N3XR2018111600

- Difficulty date: November 8, 2018
- Submitted: November 16, 2018
- Operation: General aviation
- Aircraft: N61942
- Make and model: Cessna 172S
- Aircraft serial: 172S10772
- Aircraft time: 3,817 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 991059111
- Part serial: HS102076
- Condition: Failed
- Location: Engine
- Part time: 146 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW OBSERVED AN ALTERNATOR FAILURE ANNUNCIATION. THE DECLARED AN EMERGENCY AND LANDED.INSPECTION REVEALED THAT THE ALTERNATOR HAD FAILED.
